The Lojasiewicz exponent at infinity for overdetermined polynomial mappings

Volume 78 / 2002

S. Spodzieja Annales Polonici Mathematici 78 (2002), 1-10 MSC: Primary 14R99; Secondary 32H35. DOI: 10.4064/ap78-1-1

Abstract

We prove that the study of the /Lojasiewicz exponent at infinity of overdetermined polynomial mappings ${\mathbb C}^n \to {\mathbb C}^m$, $m> n$, can be reduced to the one when $m=n$.

Authors

  • S. SpodziejaFaculty of Mathematics
    University of /L/od/x
    Banacha 22
    90-238 /L/od/x, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image